# SDR ASAA2018080645659

- Difficulty date: August 4, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 12,051 hours, 4,065 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Unknown
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INDICATOR FOR FUEL CENTER TANK FLUCTUATES FROM 0.00 TO 0.09 WHEN EMPTY.  ACFT GROUNDED.  COMPLIED WITH FIM 28-41, TASK 814 AND 28-41, TASK 801. NO CURRENT FAULTS, NO FAULT HISTORY. PERFORMED FQIS GROUND TEST. TESTED PASSED. FUEL QUANTITY IS CORRECT IN FLIGHT DECK AND FUELING PANEL.
